MAUDE Adverse Event Report: Nihon Kohden Digital Health Solutions Inc. NGNK-6803; Next Generation NetKonnect

Nihon Kohden Digital Health Solutions Inc. NGNK-6803; Next Generation NetKonnect
Model Number NGNK-6803
Medical Device Problem Codes Unable to Obtain Readings (1516); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
The biomedical engineer (biomed) reported that the ngnk monitor located in the nicu would randomly display a "cannot detect hard drive" error message and subsequently failed to boot.No patient harm was reported.
 
Additional Manufacturer Narrative
Details of complaint: the biomedical engineer (bme) reported that the ngnk monitor located in the nicu would randomly display a "cannot detect hard drive" error message and subsequently failed to boot.They attempted to clear the error and restore the device by rebooting the ngnk several times, but the issue persisted.This device was on the 4th floor, and the associated cns was on the 5th floor, making it difficult to monitor critical nicu patients locally, thus affecting ongoing patient monitoring activities.Technical support (ts) had them reboot the device while all peripheral devices were disconnected to determine if it would boot properly.After waiting about 5 minutes, the device was still frozen at the dell loading screen.No patient harm was reported.Investigation summary: the device was returned to nihon kohden for evaluation and repair.During evaluation, the reported failure was successfully duplicated, confirming a boot failure associated with the hard drive.A physical inspection found no visible physical damage or signs of liquid intrusion.However, a dim spot larger than 2 inches was observed on the lower portion of the display screen.The root cause was determined to be a defective hard drive that prevented the device from completing the boot process.Due to the hard drive failure, display defect, failure to meet qc inspection requirements, and out-of-warranty status, the device was determined to be unrepairable and will be scrapped.Nihon kohden will continue to trend and monitor.Additional information: b4 date of this report d9 device available for evaluation? g3 date received by manufacturer g6 type of report h2 if follow-up, what type? h3 device evaluated by manufacturer? h6 event problem and evaluation codes h11 additional manufacturer narrative.

Brand Name
NGNK-6803
Common Device Name
Next Generation NetKonnect
Manufacturer (Section D)
Nihon Kohden Digital Health Solutions Inc.
attn: shama mooman
14 bunsen
irvine CA 92618
Manufacturer (Section G)
Nihon Kohden Digital Health Solutions Inc.
attn: shama mooman
14 bunsen
irvine CA 92618
Manufacturer Contact
shama mooman
attn: shama mooman
14 bunsen
irvine, CA 92618
+1(949)268-7488
MDR Report Key50011241
Report Number8030229-2026-06897
Device Sequence Number8366791
Product Code MHX
UDI-Device Identifier00851725007306
UDI-Public(01)00851725007306
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K220989
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNGNK-6803
Device Catalogue NumberNGNK-6803
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/09/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2026
Supplement Date Received by Manufacturer09/24/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/28/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown